# SDR SWI2023F00485

- Difficulty date: September 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE INNER SPRING IN THE HOUSING  IS CORRODED   (C-CHECK RO 11/21/2023)   REMOVED AND INSTALLED NEW CREW ESCAPE HATCH HANDLE HOUSING REF CRJ-200-SRM 51-42-06 AND DRAWING 600-33046 REV G . COMPLIED WITH 51-900-1003-SKY AND  PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
